Vol. 47, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A class of infinite dimensional subgroups of Diffr (X) which are Banach Lie groups

Wendell Dan Curtis, Yu-Lee Lee and Forrest Miller

Vol. 47 (1973), No. 1, 59–65
Abstract

It is known that if X is a compact C-manifold then Diff r(X) with the usual manifold structure is a Banach manifold but not a Banach Lie group. In this paper we construct a class of infinite dimensional subgroups of Diff r(X) which are Banach Lie groups.

Mathematical Subject Classification 2000
Primary: 58D05
Secondary: 22E65
Milestones
Received: 7 March 1972
Published: 1 July 1973
Authors
Wendell Dan Curtis
Yu-Lee Lee
Forrest Miller